Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heavy bleeding and severe pain during periods after taking injection to prevent TB - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hi
User :   i am looking for a doctor for my menses problem
Doctor :   k fine
Doctor :   For Health purposes please provide these: Age, , Location, Occupation, Marital status,
User :   one of my frnd in office got TB and we were asked to take a related tests to confirm that we are safe
User :   at that time i was given an injuection and it reflected my periods prolems
Doctor :   like
User :   till that time..its heavy bleeding and very seviour pain
Doctor :   proceed wd all above details
User :   i hav vomitings also
User :   please suggest wht should i do?
Doctor :   For Health purposes please provide these: Age, , Location, Occupation, Marital status,
User :   age is 25, location - ECIL and occupation is employee
User :   im sing
User :   single
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   no
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   no ..till now i have not consulted any doctor
Doctor :   Have you had any similar problems in the past?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor